Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected
Annales de l'Institut Fourier, Volume 64 (2014) no. 1, pp. 189-202.

We show that the moduli space of polarized irreducible symplectic manifolds of K3 [n] -type, of fixed polarization type, is not always connected. This can be derived as a consequence of Eyal Markman’s characterization of polarized parallel-transport operators of K3 [n] -type.

Nous montrons que l’espace de modules des variétés symplectiques irréductibles polarisées de type K3 [n] , le type de polarisation étant fixé, n’est pas nécessairement connexe. Cela peut être obtenu comme une conséquence de la caractérisation de Markman des opérateurs de transport parallèle polarisé de type K3 [n] .

Received:
Accepted:
DOI: 10.5802/aif.2844
Classification: 14J10,  14J40,  32J27
Keywords: number of connected components, monodromy invariant, irreducible symplectic manifolds
@article{AIF_2014__64_1_189_0,
     author = {Apostolov, Apostol},
     title = {Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected},
     journal = {Annales de l'Institut Fourier},
     pages = {189--202},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {1},
     year = {2014},
     doi = {10.5802/aif.2844},
     zbl = {06387271},
     mrnumber = {3330546},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2844/}
}
TY  - JOUR
TI  - Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected
JO  - Annales de l'Institut Fourier
PY  - 2014
DA  - 2014///
SP  - 189
EP  - 202
VL  - 64
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2844/
UR  - https://zbmath.org/?q=an%3A06387271
UR  - https://www.ams.org/mathscinet-getitem?mr=3330546
UR  - https://doi.org/10.5802/aif.2844
DO  - 10.5802/aif.2844
LA  - en
ID  - AIF_2014__64_1_189_0
ER  - 
%0 Journal Article
%T Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected
%J Annales de l'Institut Fourier
%D 2014
%P 189-202
%V 64
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2844
%R 10.5802/aif.2844
%G en
%F AIF_2014__64_1_189_0
Apostolov, Apostol. Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected. Annales de l'Institut Fourier, Volume 64 (2014) no. 1, pp. 189-202. doi : 10.5802/aif.2844. https://aif.centre-mersenne.org/articles/10.5802/aif.2844/

[1] Beauville, Arnaud Variétés Kählériennes dont la première classe de Chern est nulle, J. Differential Geom., Tome 18 (1983) no. 4, p. 755-782 (1984) http://projecteuclid.org/getRecord?id=euclid.jdg/1214438181 | MR: 730926 | Zbl: 0537.53056

[2] Bogomolov, F. On the decomposition of Kähler manifolds with trivial canonical class, Math. USSR-Sb., Tome 22 (1974), pp. 580-583 | Article | MR: 338459 | Zbl: 0304.32016

[3] Gritsenko, V.; Hulek, K.; Sankaran, G. K. Moduli of K3 surfaces and Irreducible Symplectic Manifolds, 2010 (arXiv:math/10124155v1) | Zbl: 1230.14051

[4] Gritsenko, V.; Hulek, K.; Sankaran, G. K. Moduli spaces of irreducible symplectic manifolds, Compos. Math., Tome 146 (2010) no. 2, pp. 404-434 | Article | MR: 2601632 | Zbl: 1230.14051

[5] Huybrechts, Daniel Compact hyper-Kähler manifolds: basic results, Invent. Math., Tome 135 (1999) no. 1, pp. 63-113 | Article | MR: 1664696 | Zbl: 0953.53031

[6] Huybrechts, Daniel Moduli spaces of hyperkähler manifolds and mirror symmetry, Intersection theory and moduli (ICTP Lect. Notes, XIX), Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2004, p. 185-247 (electronic) | MR: 2172498 | Zbl: 1110.53034

[7] Markman, Eyal Faithful Monodromy Invariant for Polarized Irreducible Symplectic Manifolds of K3 [n] -type, 2010 (an unpublished note)

[8] Markman, Eyal A survey of Torelli and monodromy results for holomorphic-symplectic varieties, Complex and differential geometry (Springer Proc. Math.) Tome 8, Springer, Heidelberg, 2011, pp. 257-322 | Article | MR: 2964480 | Zbl: 1229.14009

[9] Markman, Eyal Prime exceptional divisors on holomorphic symplectic varieties and monodromy reflections, Kyoto J. Math., Tome 53 (2013) no. 2, pp. 345-403 | Article | MR: 3079308 | Zbl: 1271.14016

[10] Mukai, S. On the moduli space of bundles on K3 surfaces. I, Vector bundles on algebraic varieties (Bombay, 1984) (Tata Inst. Fund. Res. Stud. Math.) Tome 11, Tata Inst. Fund. Res., Bombay, 1987, pp. 341-413 | MR: 893604 | Zbl: 0674.14023

[11] Nikulin, V. V. Integral symmetric bilinear forms and some of their applications, Izv. Akad. Nauk SSSR Ser. Mat., Tome 43 (1979), pp. 111-177 (Moscow) | MR: 525944 | Zbl: 0408.10011

[12] O’Grady, Kieran G. Desingularized moduli spaces of sheaves on a K3, J. Reine Angew. Math., Tome 512 (1999), pp. 49-117 | Article | MR: 1703077 | Zbl: 0928.14029

[13] O’Grady, Kieran G. A new six-dimensional irreducible symplectic variety, J. Algebraic Geom., Tome 12 (2003) no. 3, pp. 435-505 | Article | MR: 1966024 | Zbl: 1068.53058

[14] Serre, Jean-Pierre Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, Grenoble, Tome 6 (1955–1956), pp. 1-42 | Article | Numdam | MR: 82175 | Zbl: 0075.30401

[15] Verbitsky, M. A global Torelli theorem for hyperkähler manifolds, 2010 (preprint, arXiv:math/09084121v6)

[16] Viehweg, Eckart Quasi-projective moduli for polarized manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 30, Springer-Verlag, Berlin, 1995, viii+320 pages | MR: 1368632 | Zbl: 0844.14004

Cited by Sources: